# SDR 06FDEA2749

- Difficulty date: July 31, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65561384
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, FWD SERVICE DOOR CUTOUT FWD FRAME IS CRACKED AT BS 380 RBL 65 WL 209.  REPAIRED FRAME PER SRM 51-40-3.
